Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On fixed points of nonexpansive set-valued mappings


Authors: R. K. Bose and R. N. Mukherjee
Journal: Proc. Amer. Math. Soc. 72 (1978), 97-98
MSC: Primary 54H25; Secondary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1978-0488002-9
MathSciNet review: 0488002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem is proved concerning the existence of fixed points of nonexpansive set-valued mappings. This generalizes a result of Dotson, Jr. [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 47H10

Retrieve articles in all journals with MSC: 54H25, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0488002-9
Keywords: Nonexpansive set-valued mappings, fixed points
Article copyright: © Copyright 1978 American Mathematical Society